# SDR GTIA2019060313381

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 7,464 hours, 3,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FUME EVENT FL380 WHILE AT CRUISE REPORTED IN CABIN BY FA-PERFORMED ODOR ISOLATION IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR.  NO PRIOR ODOR HISTORY NOTED.  AC OK FOR CONTINUED SERVICE
